MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-020-11-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that this patient had an initial left total knee arthroplasty on (b)(6) 2019 and then approximately 3 years, 4 months, after initial implant, underwent a left knee revision for femoral loosening.Operative report of (b)(6) 2023-revision of left knee failed total knee arthroplasty due to loosening.Implant recall.Operative findings- loose femoral component with debonding of the metal/cement interface.Well fixed tibial component.Chronic synovitis of the knee.No complications.Patient presented to the clinic with ongoing left knee pain.Dressings were placed and the patient was revived from anesthetic.Patient to be discharged to home when all criteria are met.¿all components removed were handed off for chain of custody per patients request.¿ there is no other patient demographic or medical history available.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: serial #: (b)(6), category #: 02-029-99-1002 - threaded head pin 2.3" square head, serial #: (b)(6), category #: 201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack, serial #: (b)(6), category #: 200-02-32 - three peg patella 32mm, serial #: (b)(6), category #: 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t, serial #: (b)(6), category #: 521-78-36 - threaded pin size 5.1 collarless 2pk.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16879715
Report Number1038671-2023-00917
Device Sequence Number14882475
Product Code JWH
UDI-Device Identifier10885862314444
UDI-Public10885862314444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-020-11-0235
Device Catalogue Number02-020-11-0235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale